# SDR DLM88001956

- Difficulty date: October 8, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 27,854 hours, 22,069 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Shutoff Valve
- Part number: MC1004101
- Part serial: 38742
- Condition: Stuck
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTS O2 MASK SHUTOFF VALVE KNOB STUCK OPEN.  REPLACED CAPTS O2 MASK.  OPS CHECK NORMAL.
